Translator Disclaimer
February 2001 Mean value theorems for stochastic integrals
N. V. Krylov
Ann. Probab. 29(1): 385-410 (February 2001). DOI: 10.1214/aop/1008956335

Abstract

The distributions of stochastic integrals are approximated by the distributions of stochastic integrals of piece-wise constant processes. The rate of approximation in some negative Sobolev spaces is estimated. Generalizations are given for problems arising in control theory.

Citation

Download Citation

N. V. Krylov. "Mean value theorems for stochastic integrals." Ann. Probab. 29 (1) 385 - 410, February 2001. https://doi.org/10.1214/aop/1008956335

Information

Published: February 2001
First available in Project Euclid: 21 December 2001

zbMATH: 1021.60042
MathSciNet: MR1825155
Digital Object Identifier: 10.1214/aop/1008956335

Subjects:
Primary: 93E20
Secondary: 65M12

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.29 • No. 1 • February 2001
Back to Top